MathSciNet Relay Station
MathSciNet bibliographic data
MR1631662 47A57 (30E05)
Georgijević, Dušan R. Solvability condition for a boundary value interpolation problem of Loewner type. J. Anal. Math. 74 (1998), 213–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement